# SDR AALA20030917

- Difficulty date: August 31, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  CLEANED AND RESEATED CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
